MAUDE Adverse Event Report: TELEFLEX MEDICAL FOLEY CATHETERS

TELEFLEX MEDICAL FOLEY CATHETERS
Model Number IPN054400
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports that 3 catheters he tried have very sharp eyes.He is afraid to use any more of these.
 
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).To summarize, the reported catheter difficult to use, sharp eye, as follows: an investigation was initiated.The batch records were reviewed resulting in no discrepancies being indicated.All relevant tests required during the manufacturing and packaging process and final product release had been fulfilled and met the requirements.Samples were received and tested.All samples met specification.We will continue to monitor complaints for additional occurrences of these issues and take appropriate action as required.

Brand Name
FOLEY CATHETERS
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14375549
Report Number3011137372-2022-00083
Device Sequence Number17303212
Product Code KOD
UDI-Device Identifier44026704619175
UDI-Public44026704619175
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K896729
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIPN054400
Device Catalogue Number238500140
Device Lot Number1729441
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexMale